Simon Kristensen

  1. 2001
  2. Published

    Some metric properties of Lüroth expansions over the field of Laurent series. / Kristensen, S.

    In: Australian Mathematical Society. Bulletin, Vol. 64, No. 2, 2001, p. 345-351.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  3. 2003
  4. Published

    Diophantine approximation and the solubility of the Schrödinger equation. / Kristensen, Simon.

    In: Physics Letters. Section A: General, Atomic and Solid State Physics, Vol. 314, No. 1-2, 2003, p. 15-18.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  5. Published

    On well-approximable matrices over a field of formal series. / Kristensen, S.

    In: Cambridge Philosophical Society. Mathematical Proceedings, Vol. 135, No. 2, 2003, p. 255-268.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  6. 2004
  7. Published

    Hausdorff dimension and Diophantine approximation. / Dodson, M.M.; Kristensen, S.

    Fractal geometry and applications: a jubilee of Benoit Mandelbrot. ed. / Michel L. Lapidus; Machiel van Frankenhuijsen. American Mathematical Society, 2004. p. 305--347.

    Research output: Contribution to book/anthology/report/proceedingArticle in proceedings

  8. 2005
  9. Published

    A quantitative Khintchine-Groshev type theorem over a field of formal series. / Dodson, M.M.; Kristensen, S.; Levesley, J.

    In: Indagationes Mathematicae, Vol. 16, No. 2, 2005, p. 171-177.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  10. Published

    Zero-infinity laws in Diophantine approximation. / Bugeaud, Y.; Dodson, M.M.; Kristensen, S.

    In: Quarterly Journal of Mathematics, Vol. 56, No. 3, 2005, p. 311-320.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  11. 2006
  12. Published

    A metric theorem for restricted Diophantine approximation in positive characteristic. / Kristensen, S.

    In: Acta Arithmetica, Vol. 124, No. 2, 2006, p. 159-175.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  13. Published

    Approximating numbers with missing digits by algebraic numbers. / Kristensen, S.

    In: Edinburgh Mathematical Society. Proceedings, Vol. 49, No. 3, 2006, p. 657-666.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  14. Published

    Badly approximable systems of linear forms over a field of formal series. / Kristensen, S.

    In: Journal de Theorie des Nombres de Bordeaux, Vol. 18, No. 2, 2006, p. 421-444.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  15. Published

    Diophantine approximation and badly approximable sets. / Kristensen, S.; Thorn, R.; Velani, S.

    In: Advances in Mathematics, Vol. 203, No. 1, 2006, p. 132-169.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

Previous 1 2 3 4 Next